Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 1604824, 6 pages
http://dx.doi.org/10.1155/2016/1604824
Research Article

A New Algorithm for Distributed Control Problem with Shortest-Distance Constraints

1School of Automation Engineering, University of Electronic Science and Technology of China, Chengdu 610054, China
2Key Laboratory of Dependable Service Computing in Cyber Physical Society, Ministry of Education and School of Automation, Chongqing University, Chongqing 400044, China

Received 4 March 2016; Revised 27 May 2016; Accepted 22 November 2016

Academic Editor: Zhan Shu

Copyright © 2016 Yu Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu Zhou, Wenfeng Zheng, and Zhixi Shen, “A New Algorithm for Distributed Control Problem with Shortest-Distance Constraints,” Mathematical Problems in Engineering, vol. 2016, Article ID 1604824, 6 pages, 2016. https://doi.org/10.1155/2016/1604824.